# SDR DLM88952028

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412170416
- Condition: Failed
- Location: Ee Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, HAD TWO AIR TURNBACKS DUE TO FAILURE OF WEATHER RADAR.  REPLACED AHARS, TRSCVR AND ANTENNA.  OPERATION NORMAL.
